Alert archive / Illinois / Flash Flood Warnings in 2007

Flash Flood Warning 31, NWS Quad Cities, IA

July 9, 2007Carroll County, Whiteside County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 9, 2007, 6:10 PM CDT for Carroll County, Whiteside County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 9, 2007, 6:10 PM CDT (23:10 UTC)
Expired
Jul 10, 2007, 12:15 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Whole counties

Counties Carroll County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 64 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:00 PM CDTHEAVY RAIN 1.752 Ne Fulton, ILRAINFALL SINCE 620 PM. ALSO HAD WIND GUSTS AROUND 50 MPH WHICH DOWNED BRANCHES ABOUT 2 INCHES IN DIAMETER.
Jul 9, 7:32 PM CDTFLASH FLOOD4 N Mount Carroll, ILGRAVEL AND DIRT WASHED ONTO ROUTE 78 NEAR BLUE MOUNTAIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 092314
FFWDVN
ILC015-195-100515-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 PM CDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF MOUNT CARROLL...
  WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...

* UNTIL 1215 AM CDT

* AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. RADAR
  ESTIMATES 2 TO 3 INCHES HAS FALLEN IN THE PAST HOUR IN PARTS OF THE
  AREA. THUNDERSTORMS CONTINUE TO DEVELOP WITH ADDITIONAL HEAVY
  RAINFALL LIKELY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHANNON...MILLEDGEVILLE...LANARK...FAIRHAVEN...COLETA...
  CHADWICK...ARGO FAY...AND STERLING ROCK FALLS.

FLASH FLOODING IS LIKELY ON SPRING AND ELKHORN CREEKS.

LAT...LON 4174 9016 4168 8965 4193 8965 4193 8970
      4218 8970 4218 9011

$$

08
2 follow-up statements
000 
WGUS73 KDVN 100144
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
840 PM CDT MON JUL 9 2007

ILC015-195-100515-
CARROLL IL-WHITESIDE IL-
840 PM CDT MON JUL 9 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
WHITESIDE AND CARROLL COUNTIES...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
THUNDERSTORMS HAD WEAKENED CONSIDERABLY OVER THE WARNED AREA.

CARROLL COUNTY SHERIFF REPORTED GRAVEL HAD BEEN WASHED ACROSS 
ILLINOIS 78 NEAR THE INTERSECTION OF BLUE MOUNTAIN ROAD. THIS GRAVEL 
WAS IN THE PROCESS OF BEING CLEANED UP.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHANNON...
MOUNT CARROLL...MILLEDGEVILLE...LANARK...FAIRHAVEN...CHADWICK AND
ARGO FAY

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

LAT...LON 4174 9016 4168 8965 4193 8965 4193 8970
      4218 8970 4218 9011

$$

08
000 
WGUS73 KDVN 100447
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1146 PM CDT MON JUL 9 2007

ILC015-195-100456-
CARROLL IL-WHITESIDE IL-
1146 PM CDT MON JUL 9 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WHITESIDE AND
CARROLL COUNTIES...


THE SHOWERS AND THUNDERSTORMS HAVE ENDED OVER WHITESIDE AND CARROLL 
COUNTIES AND THERE HAS BEEN NO ADDITIONAL REPORTS OF FLOODING.  
THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.


LAT...LON 4174 9016 4168 8965 4193 8965 4193 8970
      4218 8970 4218 9011

$$

DLF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:00 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 9, 3:00 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT MON JUL 9 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND
BRING AN END TO THE HOT AND HUMID WEATHER OVER THE AREA. UNTIL THIS
FRONT ARRIVES...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE
EXPECTED.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
THE BIG QUESTION IS IF ANY HEADLINES ARE NEEDED. CURRENT CONVECTION
IS FALLING OVER AN AREA THAT CAN TAKE A CONSIDERABLE AMOUNT OF RAIN
BEFORE PROBLEMS DEVELOP. HOWEVER...SLOW MOVEMENT OF SAID CONVECTION
WILL RESULT IN HIGH RAINFALL RATES AND LOCALLY HEAVY RAINFALL.
THREAT IS NOT CLEAR CUT AND WITH CONVECTION STILL EVOLVING...WILL
HOLD OFF ON ISSUING A HEADLINE BUT WILL PASS ON TO NEXT SHIFT TO
WATCH CLOSELY.

MODELS HAVE MAIN FRONT MOVING THROUGH THE CWFA DURING PEAK HEATING
ON TUESDAY. MODELS NOT HANDLING THIS WELL BUT AGAIN EXPECT MORE
STRONG CONVECTION TO FIRE WITH LOCALLY HEAVY RAINFALL EXPECTED WITH
CONVECTION TO BE ALONG/AHEAD OF COLD FRONT. WILL HOLD OFF ON
MENTIONING LOCALLY HEAVY RAIN FOR TUESDAY DUE TO UNCERTAINTY OF
AREAL COVERAGE OF THE THREAT. WILL PASS THIS CONCERN ON TO
SUBSEQUENT SHIFTS. TEMPS SHOULD BE MAINLY IN THE 70S OVERNIGHT WITH
UPPER 80S AND LOW 90S PRIOR TO FROPA ON TUESDAY.    ..08..

.LONG TERM...
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...LATEST SUITE OF MODEL RUNS
CONTINUE TO TREND AMAZINGLY QUICKER WITH DIGGING PROCESS OF
VIGOROUS NORTHERN STREAM WAVE ACRS ONTARIO AND LK SUPERIOR REGION
TUE NIGHT. THUS ASSOCIATED SFC FRONT WILL ALSO SWEEP THROUGH THE
FCST AREA FROM WSW-TO-ESE MUCH QUICKER NOW ON LATEST SOLUTIONS...WITH
FROPA ACRS THE MS RVR GENERAL AROUND 00Z WED OR SO/ALTHOUGH THE EVEN
QUICKER UKMET AND GFS HAVE THE FRONT ALMOST EXITING THE ENTIRE CWA
BY THEN/. WITH LATEST TRENDS...WILL FOLLOW THE GFS AND UKMET WHICH
ARE SIMILAR...AND WALK OUT STRONG TO SEVERE LINEAR CONVECTIVE LINE
OUT OF SOUTHEASTERN THIRD OF THE CWA IN THE EVENING. FCST SOUNDINGS
AND LOW TO MID LEVEL THTA-E LAPSE RATES SUGGEST DAMAGING STRAIGHT
LINE WINDS POSSIBLE IN THESE AREAS THROUGH 02Z-03Z OR SO. THE
PROGRESSIVE NATURE OF THE STORMS SHOULD LIMIT EVENING FLOODING
POTENTIAL...BUT DEPENDING ON HOW MUCH RAINFALL WEST CENTRAL IL AND
NORTHEAST MO GET TONIGHT...QUICK RUN-OFF FROM A PASSING SQUALL
LINE COULD AGGRAVATE SOME HYDRO SITUATIONS. WITH THE QUICKER FROPA...
A QUICKER ARRIVAL OF COOLER DRIER AIR MAY MEAN A BETTER SHOT OF
WIDESPREAD LOWS IN THE MID TO UPPER 50S BY WED MORNING. WON/T GO
QUITE THAT COOL YET...BUT WILL CONTINUE TO TREND DOWN WED MORNING
TEMPS.

DEEP MIXING TO OVER H85 MB AND FULL INSOLATION WILL BE NEEDED TO GET
THE PROGGED 80 DEGREES FOR HIGHS ON WED LOOKING AT FCST THERMAL
PROFILES BY THE GFS AND NAM AS CANADIAN SFC RIDGE CENTER BUILDS SOUTH
ACRS THE CENTRAL PLAINS...MAY ONLY GO WITH UPPER 70S. DEPENDING ON
HOW FAST SOMETHING CAN PROPAGATE DOWN THROUGH DEEP NORTHWEST FLOW
WED NIGHT...THE CWA SHOULD BE UNDER A FAIR WX AND COOLING REGIME
THRU THU MORNING.

IN THE EXTENDED/THU-MON/...FOR THE THIRD 12Z RUN IN A ROW...BOTH THE
GFS AND ECMWF ARE ADVERTISING SOME TYPE OF WAVE TO RIPPLE THROUGH
CYCLONIC FLOW ALOFT DURING THU AFTERNOON OR NIGHT...AND COMBINING
WITH MID LEVEL COOL POOL INDUCED INSTABILITY...DEVELOP SHOWERS AND
THUNDERSTORMS SOMEWHERE IN THE VCNTY DURING THAT PERIOD. TIMING
SUCH A FEATURE PROBLEMATIC STILL AT THIS POINT AS WELL AS IF THERE
WILL BE ENOUGH LOW TO MID LEVEL MOISTURE AVAILABLE...BUT WITH THE RUN
TO RUN INDICATION UP UNTIL NOW...IT MAY BE WORTH INTRODUCING SLIGHT
CHC POPS FOR THU AFTERNOON AND EVENING. LATEST AVAILABLE MEDIUM RANGE
MODEL RUNS NOT QUITE AS BULLISH WITH EXTENT OF COOL DUMP DOWN ACRS
THE WESTERN GRT LKS FOR FRI AND INTO THE WEEKEND...AND DE-AMPLIFY
THE UPPER AIR PATTERN SOME THROUGH MONDAY. STILL...THERMAL PROFILES
SUGGEST BELOW NORMAL TEMPS IN THE UPPER 70S TO LOW 80S THROUGH
MUCH OF THAT PERIOD...WITH LOWS IN THE 50S TO LOWER 60S. WILL KEEP
WEEKEND AND NEXT MONDAY DRY...WITH RETURN FLOW TEMP MODERATION BY
MONDAY LEADING TO A WARM UP AT LEAST INTO THE MID 80S IN MUCH OF THE
FCST AREA. NORTHWEST FLOW OVER THE WEEKEND TO THE SOUTHWEST OF
EASTERN HUDSON BAY VORTEX WILL PROBABLY USHER ANOTHER DISTURBANCE
OVER OR NEAR THE AREA...BUT TIMING ANOTHER FEATURE LIKE THAT AT
THIS POINT UNCERTAIN ENOUGH TO NOT MENTION ANY CHC POPS FOR NOW.
..12..

&&

.AVIATION...
NONLINEAR PROCESSES ARE DRIVING THE CURRENT AND EXPECTED WX. HIGH
PRECIPITABLE WATER COMBINED WITH BOUNDARIES AND VORT MAXES ALOFT TO
DRIVE TSRA DEVELOPMENT TONIGHT AND AGAIN WITH THE MAIN FRONT
APPROACHING TUESDAY. THERE MAY BE A BRIEF LULL IN TSRA/SHRA
DEVELOPMENT LATE TONIGHT/TUESDAY MORNING. ALL TAF SITES LIKELY TO BE
AFFECTED AT SOME POINT IN THE NEXT 24 HRS. PROBABILITY HIGH OF
SEEING IFR CIGS AND MVFR IF NOT IFR VSBYS.     ..08..

&&

DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

08/12
Hazardous weather outlook, Jul 9, 4:40 AM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
440 AM CDT MON JUL 9 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-100945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
440 AM CDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY...MAINLY
ALONG AND NORTH OF INTERSTATE 80...AS WELL AS A CHANCE OF HEAVY
RAIN. A COLD FRONT MOVING SLOWLY SOUTHWARD INTO IOWA AND ILLINOIS
WILL STALL AND WEAKEN TODAY...AND WILL PROVIDE A TRIGGER FOR
THUNDERSTORMS. THUNDERSTORMS MAY TRAIN ALONG THE FRONT...PRODUCING
LONG PERIODS OF RAINFALL ACROSS PARTS OF THE AREA. THE MAIN
THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND SMALL
HAIL ALONG WITH THE POTENTIAL FOR HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF INTERSTATE 80. A
STRONGER COLD FRONT WILL SWEEP ACROSS THE AREA ON TUESDAY
AFTERNOON AND EVENING...BRINGING A CHANCE OF THUNDERSTORMS. THE
MAIN THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR...THOUGH THE
RISK FOR HEAVY RAIN IS LOWER WITH THE FASTER MOVEMENT OF THE COLD
FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING...MAINLY
NORTH OF INTERSTATE 80. IN ADDITION...SPOTTERS ARE ENCOURAGED TO
CONTACT THE NATIONAL WEATHER SERVICE WITH REPORTS OF RAIN OVER ONE
INCH.

MAYES

In the hours before

Local storm report, Jul 9, 4:23 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             WEVER                   40.72N 91.23W
07/09/2007  E0.88 INCH       LEE                IA   TRAINED SPOTTER

&&
Local storm report, Jul 9, 4:47 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
447 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             WEVER                   40.72N 91.23W
07/09/2007  E0.88 INCH       LEE                IA   TRAINED SPOTTER

0253 PM     HAIL             BURLINGTON              40.81N 91.12W
07/09/2007  E0.50 INCH       DES MOINES         IA   TRAINED SPOTTER

0254 PM     HAIL             BURLINGTON              40.81N 91.12W
07/09/2007  E0.75 INCH       DES MOINES         IA   TRAINED SPOTTER

            3 MILES OFF OF HIGHWAY 61 ON HUNT ROAD. WINDS 30 TO 40
            MPH.

0321 PM     TSTM WND GST     ARBELA                  40.46N 92.02W
07/09/2007  E50.00 MPH       SCOTLAND           MO   TRAINED SPOTTER

            HEALTHY SMALL BRANCHES 1 TO 1.5 INCHES IN DIAMETER DOWN.
            PEA SIZE HAIL ALSO REPORTED.

0404 PM     HAIL             MOUNT PLEASANT          40.96N 91.55W
07/09/2007  E0.25 INCH       HENRY              IA   TRAINED SPOTTER

0405 PM     HAIL             MOUNT PLEASANT          40.96N 91.55W
07/09/2007  E0.25 INCH       HENRY              IA   TRAINED SPOTTER

&&
Special weather statement, Jul 9, 5:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT MON JUL 9 2007

IAZ087>089-098-099-ILZ025-026-034-035-MOZ009-010-092330-
JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-HENDERSON-WARREN-
HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...OQUAWKA...MONMOUTH...
CARTHAGE...MACOMB...MEMPHIS...KAHOKA
518 PM CDT MON JUL 9 2007

...SLOW MOVING STORMS PRODUCING HEAVY RAINFALL...

SCATTERED SLOW MOVING THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY
RAINS FROM FROM NORTHERN VAN BUREN COUNTY INTO HENRY COUNTY
INCLUDING THE MT PLEASANT...UTICA AND KEOSAUQUA AREAS. THE
STRONGER STORMS WERE PRODUCING RAINFALL AT THE RATE OF 1 TO 2
INCHES IN ONE HOUR. RAINFALL AT THIS RATE COULD EASILY OVERWHELM
LOCAL DRAINAGE SYSTEMS CAUSING PONDING OF WATER AND CAUSING DITCHES
AND SMALL STREAMS TO OVERFLOW.

THE STORMS ARE ALSO CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS UP TO 50 MPH. THE STORMS ARE EXPECTED TO DRIFT NORTHEAST
INTO JEFFERSON...NORTHERN HENRY...LEE AND LOUISA COUNTIES BY 7 PM.

DLF
Special weather statement, Jul 9, 5:25 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT MON JUL 9 2007

ILZ001-002-007-009-100030-
JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL...
STERLING...ROCK FALLS
525 PM CDT MON JUL 9 2007

...THUNDERSTORMS RAPIDLY DEVELOPING....

SCATTERED STRONG THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER
CARROLL AND WHITESIDE COUNTIES LATE THIS AFTERNOON. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
ONE HALF INCH HAIL. ALSO...BECAUSE THE STORMS WILL BE MOVING
SLOWLY NORTHEAST...THEY WILL PRODUCE LOCALLY HEAVY
RAINS...POSSIBLY AS MUCH A 2 INCHES IN AN HOUR. THE HEAVY RAIN
WILL CAUSE PONDING OF WATER IN URBAN AREAS AND ALSO IN POORLY
DRAINED RURAL LOCATIONS.

DLF
Local storm report, Jul 9, 5:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             LE CLAIRE               41.60N 90.36W
07/09/2007  E0.75 INCH       SCOTT              IA   TRAINED SPOTTER

&&
Local storm report, Jul 9, 6:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      MOUNT PLEASANT          40.96N 91.55W
07/09/2007                   HENRY              IA   LAW ENFORCEMENT

            CARS STALLED ON ROADS DUE TO DEEP WATER.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 2:55 PM CDTSevere Thunderstorm WarningDVNHenderson54 min
Jul 9, 5:46 PM CDTSevere Thunderstorm WarningDVNRock Island27 min

Nearby

Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.